# SDR SWIA200414275

- Difficulty date: December 15, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120ER
- Aircraft serial: 120197
- Aircraft time: 25,376 hours, 32,813 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: AE1711AA0
- Part serial: 112
- Condition: Failed
- Location: Cabin Cooling
- Part time: 5,978 hours, 7,760 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER APU START, AND START UP OF PACKS NOTED A SMOKE ODOR.  REMOVED AND REPLACED LEFT GROUND COOLING FAN IAW MM REF 21-20-00.  OPERATIONAL CHECK GOOD.
